# SDR AALA20120405011

- Difficulty date: April 5, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 33,228 hours, 10,164 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON T-CAP AT STATION 1640 AND BUTTLINE 0.  REMOVED CORROSION PER SRM 51-10-02-0G. REPLACED T-CAP PER BOEING DRAWING LOR 5L53005 AND EA B757-53-022669.
